# SDR HALA2017071900195

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 55,316 hours, 10,068 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C16221LA03
- Part serial: C16221001654
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 12,237 hours, 2,319 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ISFD ALTITUDE FLUCTUATES 120' AND AIRSPEED INDICATOR FLAG APPEARS EVERY 10-15 SECONDS. REMOVED AND REPLACED ISFD IAW MM 34-24-03. OPS/SECURITY CK GOOD. OK FOR SVC.
